# SDR SWIA971735

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 4,305 hours, 6,495 cycles
- Engine: Pwa PW118B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Atc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER ONE AND NUMBER TWO TRANSPONDER INOP.  RETURNED TO LAX.  PERFORMED OPERATIONAL CHECK ON ATC TRANSPONDER ONE AND TWO, FOUND NO PROBLEMS OR CODES.  OPS CHECKS GOOD.
